Ghent University Academic Bibliography

Advanced

Moving a rectangle around a corner - Geometrically

Raymond Boute (2004) AMERICAN MATHEMATICAL MONTHLY. 111(5). p.435-437
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
AMERICAN MATHEMATICAL MONTHLY
Am. Math. Mon.
volume
111
issue
5
pages
435-437 pages
publisher
MATHEMATICAL ASSOC AMER
Web of Science type
Article
Web of Science id
000221137400007
JCR category
MATHEMATICS
JCR impact factor
0.212 (2004)
JCR rank
163/181 (2004)
JCR quartile
4 (2004)
ISSN
0002-9890
DOI
1854/3189
language
English
UGent publication?
yes
classification
A1
id
314475
handle
http://hdl.handle.net/1854/LU-314475
date created
2005-06-14 10:29:00
date last changed
2016-12-19 15:44:50
@article{314475,
  author       = {Boute, Raymond},
  issn         = {0002-9890},
  journal      = {AMERICAN MATHEMATICAL MONTHLY},
  language     = {eng},
  number       = {5},
  pages        = {435--437},
  publisher    = {MATHEMATICAL ASSOC AMER},
  title        = {Moving a rectangle around a corner - Geometrically},
  url          = {http://dx.doi.org/1854/3189},
  volume       = {111},
  year         = {2004},
}

Chicago
Boute, Raymond. 2004. “Moving a Rectangle Around a Corner - Geometrically.” American Mathematical Monthly 111 (5): 435–437.
APA
Boute, Raymond. (2004). Moving a rectangle around a corner - Geometrically. AMERICAN MATHEMATICAL MONTHLY, 111(5), 435–437.
Vancouver
1.
Boute R. Moving a rectangle around a corner - Geometrically. AMERICAN MATHEMATICAL MONTHLY. MATHEMATICAL ASSOC AMER; 2004;111(5):435–7.
MLA
Boute, Raymond. “Moving a Rectangle Around a Corner - Geometrically.” AMERICAN MATHEMATICAL MONTHLY 111.5 (2004): 435–437. Print.